# SDR FDEA201607132434

- Difficulty date: July 13, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 90,224 hours, 37,990 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Fitting
- Part number: ACA7016501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STA 595 BULKHEAD TEE CAP HAS A CRACK BETWEEN LONGERON 37R AND 38R ON THE VERTICAL AND FORWARD HORIZONTAL LEG EXTENDING THROUGH THE RADIUS, MARKED.
